# SDR ASOA201706261760

- Difficulty date: June 26, 2017
- Submitted: July 15, 2017
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10088
- Aircraft time: 34,796 hours, 24,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH6703132127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FRAME 549 CORRODED BETWEEN STR 26L TO 26R (FWD CARGO COMPT). BLENDED CORROSION ON FS 549 BETWEEN STR 26L AND 27.  REPAIRED BLENDED AREA PER EA 43-2017-098 AND EC/TC EA 43-2017-098.  THIS IS A MINOR REPAIR.
